# SDR 2007UALA01159

- Difficulty date: April 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 20,001 hours, 2,675 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 13 Slat
- Part time: 20,001 hours, 2,675 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 13 SLAT APPEARS DAMAGED.  REPLACED NR 13 SLAT REF: MM 27-81-15.  OP CHECKS GOOD.  NO MESSAGES.  A/C RETURNED TO SERVICE.  SUSPECT SLAT DAMAGED BY FOD DURING TAKEOFF OR LANDING.
